# SDR ABXA20150203003

- Difficulty date: February 3, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 77,080 hours, 13,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Part number: 368523098187201
- Condition: Worn
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR OPEN LIGHT ILLUMINATED & AUDIBLE WARNING SOUNDED DURING CLIMB OUT AT 6700 FEET.  LIGHT EXTINGUISHED WHEN PRESSURIZATION WAS REDUCED.  REPLACED AFT TORQUE TUBE.  AFT TORQUE TUBE WORN CAUSING MIS-ALIGNMENT.
